Been on the mini pill (micronor) for 3 months now, was given it after being on cerazette for only 3 weeks, had to switch due to constant headaches. I also suffer from regualar headaches anyway but they were happening every single day on cerazette .
Considering going off micronor as i have gained out 4-5 pounds in the last 3 months! :O Have constant bleeding which has become thinker and almost black in colour and is often in clots. Usually doesnt stop for weeks then stops but with spotting for a few days... then the heavy bleeding starts again!
I also suffer from depression and panic attacks and am worried it might be making it worse (as i was doing well in the past 6 months and overcoming my issues but they have recently gotten worse). I only stopped cutting myself regualarly a year ago and have came off my anti- depressant meds a few months ago, do not want to get back to that stage due to hormones making it worse!
Am considering an arm implant but as they use similar hormones would that make just be making the same mistake again?
Does it sound like i need to change from micronor and go onto an implant straight away or wait 3 months and see if i gain my original weight back first, then get an implant?
or just not bother with hormonal contraception at all seeing as the mini pill is such a low dose and is causing this many issue?
My docs are reluctant to put my on the propper combined pill as i suffer from migrains and i don't like the sound of how strong it is myself tbh, the injection doesn't appeal to me as its proven to cause weight gain and thats a major issue for, plus the thought of it not being able to be removed for 3 months puts me off completely. IUD's wouldnt be much good either for personal issue.
sorry for the rant, any sensible suggestions or answers would be helpful :)
Hello and hope you are doing well.
Every birth control pill has its own advantages and disadvantages.Micronor causes menstrual irregularities, headaches, breast tenderness, upset stomach, dizziness etc.The implant is amongst the effective birth control methods. It causes lighter periods and once inserted it lasts for almost 3 years. A few women may have mood changes, headaches and menstrual irregularities for first 6-12 months. All contraceptive method have their own pros and cons. What will be most suitable for you can be decided only after a thorough evaluation. It is best to discuss your concerns with a gynecologist.After knowing your complete history she will be able to determine about which birth control method will be most suitable for you. Keep me posted with more queries.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.